# SDR QML2008F00017

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N2MF
- Make and model: Agusta A109
- Aircraft serial: 7277
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Connector
- Condition: Intermittent
- Location: Xmsn Press Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED HOME BASE ON AN IFR FLT.  SWITCHED TO DEPARTURE FREQUENCY, TURNED ON THE INITIAL HEADING AND SAW TRANSMISSION PRESSURE GAUGE FLUCTUATING BELOW MINIMUMS.   CANCELLED THE CLEARANCE WITH ATC AND RETURNED FOR A NORMAL LANDING PER THE EMERGENCY PROCEDURES.  GAUGE CONTINUED TO FLUCTUATE BELOW MINIMUMS THROUGHOUT SHUTDOWN.  REPLACED TRANSMISSION OIL PRESS TRANSDUCER AND CONNECTOR.  ACFT GROUND RUN AND TRANSMISSION SHOWED NORMAL OPS PRESSURE.
